# SDR UALA2013062104348

- Difficulty date: June 20, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 88,520 hours, 14,134 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRE LOOP WIRE W3520-501R-16 ON RT ENGINE WITH ABRASION MARKS.  REPLACED NR 2 ENGINE FIRE LOOP WIRE. FIRE WALL FIRE DETECTOR TS681 REPLACED AND SYSTEM BITE TEST CARRIED OUT FOUND NORMAL IAW AMM 26-11-00, SWPW 20-00-13, & WDM 26-11-21
